# SDR CALA2022100302633

- Difficulty date: October 2, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N78008
- Make and model: Boeing 777224
- Aircraft serial: 29478
- Aircraft time: 108,673 hours, 11,174 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TEST FOUND L/H DOOR 1 AREA EMER LT CAN NOT STAY ON FOR 15 MINITE S (M33424) REFER HAECO NON-ROUTINE NO.9493056 - ORIGINATED BY EM P V903689 SPEC NO.B777-33-3-7019 REPLACED LH DOOR 1 EMERGENCY LT BATT PACK M33424 AND TESTED FND NORMAL PER AMM 33-51-06-960-802 REV 96,PERFORMED BY EMP V905359 IDT BY V905466.(ON PN ADD717-01-100,SN 187236;OFF PN D717-01-100 SN 423479)
